I wrote earlier, but my questions was not posted, so I will try again. I am 71 years old and up to about 6 or 8 months ago I have never taken any medication, however, my tremors on my head and hands were a bit out of control. My doctor put me in 20 mgs of Inderol, however I got 2 bad dizzy spells and so he took me off Inderol and put me on Primidone, 100 mg. 50 mgs. two times per day. I have only had one dizzy spell from these. I have been on these for about 5 weeks and on occasion I have forgotten my afternoon dose and I feel a lot better with 50 than 100. Why should there be such an increase in the mgs. between Inderol and Primidone? I have heard a lot about Topamax for treating these tremors, what do you think of these?
Since I have been taking Primidone I have hand nose bleeds from the left nasal passage only, could this be caused from the Primidone?
Any information you can supply would be appreciated. Thank you so much, Anna
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.